MedElevator Войти в исследования
← Поиск публикаций
Gastroenterologia y hepatologia · 2012

Thalidomide-induced acute cholestatic hepatitis: case report and review of the literature.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vilas-Boas Filipe, Gonçalves Regina, Sobrinho Simões Manuel, Lopes Joanne, Macedo Guilherme

Аннотация

Drug-induced liver injury (DILI) is a leading cause of liver failure and an important safety issue in drug development. Thalidomide is nowadays used for the treatment of several conditions including multiple myeloma (MM). Several adverse effects have been described but liver toxicity was seldom reported. We describe a case of thalidomide-induced hepatitis in a man treated for MM. The clinical setting and temporal association between the start of the drug and liver injury allowed the assumption of the causative role of thalidomide. As its clinical indications expand we wish to increase awareness of a new potential side effect of thalidomide. A short review on thalidomide-induced liver injury is also presented.

Предметные рубрики MeSH